MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure, the patient experienced bleeding upon removal of the access cannula.The patient had a history of scoliosis, and the physician initially docked using an anteroposterior (ap) approach on the lateral aspect of the pedicle.Subsequent lateral imaging indicated that the cannula was positioned further into the pedicle than originally suspected and may have been in a parapedicular or extrapedicular location.The physician continued advancement with a mallet but determined that the cannula was too loose to safely proceed.The physician elected to return to the ap view and establish a new docking point.Upon removal of the access cannula, a large volume of blood was observed exiting the cannula.The physician indicated that the bleeding may have been associated with injury to an arterial blood vessel.The procedure was aborted at that time.The patient was reported to be doing well following the event.The device was retained and is not expected to be returned for analysis.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50871267
Report Number3006630150-2026-07030
Device Sequence Number21511736
Product Code GXI
UDI-Device Identifier00852454006424
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number85038909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured06/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight154 LB